# SDR AALA20170302006

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 68,721 hours, 8,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CEILING EMERGENCY EXIT LIGHT BETWEEN ROW 22 AND 23 CENTER SEAT SECTION IS MISSING THE LENS COVER. INSTALLED LENS COVER IAW AMM 33-51-03. OPERATIONAL CHECK GOOD.
